# SDR HEEA968812

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator Rotary
- Part number: 214001347005
- Condition: Inoperative
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR ROTARY INOPERATIVE.  CYCLIC LATERAL FORCE TRIM DOESN'T HOLD WHEN FORCE TRIM IS ON.
